Doctor insights on:
Will Hospitalized Geodon Withdrawals
Geodon (ziprasidone) withdrawal: Geodon (ziprasidone) is approved to treat schizophrenia and bipolar disorder. It's not addicting but to avoid symptoms of withdrawal your prescribing professional would probably taper you off Geodon (ziprasidone) even if changing you to a different medication. Either way you certainly shouldn't stop it cold turkey and it be done with your prescribing professional fully involved. ...Read more
Could be: Geodon (ziprasidone) is sedating for many people so it makes sense that insomnia would occur when stopping it, but should be very temporary as ego don has a very short half like. The real question is why you are stopping it and why you were on it in the first place. ...Read moreSee 2 more doctor answers
Can someone tell me how long will withdrawal symptoms from geodon (ziprasidone) last if i've been on it for 3 years?
Very variable : The withdrawal from medicines in general is very variable and has multiple factors . Half life of Geodon (ziprasidone) is 7 hrs so technically it would be eliminated fairly quickly . Compounding factor would be " why were you taking Geodon (ziprasidone) and why are you stopping and to differentiate recurrence of sx from withdrawal sx. ...Read more
I had been on geodon (ziprasidone) for 8 years, last night i stopped after tapering it off. What are the possible withdrawals plus how long will they last?
Not long: If you have tapered off of geodon, (ziprasidone) you shouldn't have any withdrawal symptoms, however, the half life is 7 hours, so 1-3 days later all Geodon (ziprasidone) is out of your symptom. I have patients complained about increased energy and decreased sleep, but in my clinical experience if there are any withdrawal symptoms they tend to be mild. Your psychiatric symptoms may return after several days however. ...Read more
No: If someone is taking Geodon (ziprasidone) for schizophrenia, it acts to alleviate schizophrenic symptoms. So if the medication is stopped and it has controlled psychotic symptoms (like hearing voices) , these are likely to return. Commonly people stop antipsychotics misunderstanding that it is the medication controlling symptoms. The cause of schizophrenia is in part genetic but the cause is not clear. ...Read moreSee 2 more doctor answers
My dr reduced by geodon (ziprasidone) 80 mg to 40 mgs then 0. If I taper very fast to zero will I experience permanent withdrawal symptoms? Should I getLiquid taper
Probably not: Ziprasidone doesn't really have a withdrawal syndrome: but you can experience a resurgence or even intensification of the symptoms that it was helping with. These would be treatable, not "permanent." But a "taper" is sensible. The best taper -- what decrement, what preparation, how long, with what observations -- is best determined by you and your doctor. ...Read more
I have used it: Successfully for this, but if you have restless legs or periodic limb movements of sleep it may actually worsen rather than improve the situation. Trazodone dose also has to be high enough to correct the insomnia, somewhere between 50-200 mg at bedtime or more. Best wishes. ...Read more
Can withdrawal from antipsychotics cause akathisia? i am on geodon (ziprasidone) and when it wears out i get the akathisia
How long does Saphris (asenapine) withdrawal insomnia last for? I am getting no sleep. Is there a solution to this? I'm taking geodon but no sleep.
Please be specific: It would be helpful if you could be more specific. Many questions come to mind. What dose of Saphris (asenapine) were you on previously? How fast were you tapered off? What dose of Geodon are you on? Do you have any other symptoms aside from insomnia? Please resubmit your question and/or discuss your concerns with your prescriber in order to get the appropriate treatment. Hope this helps. All the best. ...Read more
- Talk to a doctor live online for free
- Insomnia symptom geodon withdrawal
- Is insomnia a normal symptom of geodon withdrawal?
- What are the withdrawal symptoms from the drug geodon?
- Ask a doctor a question free online
- Geodon sleep
- Anxiety and geodon
- Quitting geodon
- Talk to a psychiatrist online for free